Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No periods after miscarriage. Light brown staining. Concerning?

After an ivf miscarriage my period failed to return. in between i had two episodes of light brown staining lasting only on one trip to the bathroom. so after 5 months waiting for a full period I was given provera to start a bleed to commence frozen embryo transfer. I started suprecur nasal spray on 15th April and today I've had the same light brown stain I had twice in the 5 months waiting for my period. I'm just wondering what can be causing this brown staining and why did I have no period following my miscarriage? I'm concerned I could be in perimenopause, I'm 34
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Firstly, unless you have a family history of premature menopause, you can in no way be perimenopausal at this age. Secondly, it looks like the hormonal supplementation is not sufficient to induce a withdrawal bleed and thus the spotting is seen. Perhaps you would need a cycle or two of hormone therapy to attain a good balance for future treatment. Please contact your infertility specialist for further suggestions. Hope your query is answered. Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor